Minocycline & Skin Problems

Save
Next Video:
Skin Problems After Shingles....5

Minocycline is an antibiotic that is most commonly used in the treatment of acne vulgaris or acne rosacea. Discover how minocycline can cause a side effect of a bluish skin coloration with help from a board-certified dermatologist in this free video on skin care and dermatology.

Part of the Video Series: Dermatology & Skin Diseases
Promoted By Zergnet

Video Transcript

Hello. I'm Dr. Loretta Ciraldo. Board certified dermatologist, and author of "Six Weeks to Sensational Skin." This clip is about Minocycline skin problems. Minocycline is an antibiotic most commonly used in the treatment of acne vulgaris, or acne rosacea. And this is a very affective antibiotic to take, but there are a couple of things you should know about, if you're given Minocycline. One rare effect of Minocycline, is that it can cause a bluish discoloration of the skin, especially marked in the acne lesions. So that if your doctor has given you Minocycline, and you're seeing any kind of a bluish hue in your skin, especially in your acne, you need to stop the Minocycline, and call your doctor. Even more rarer than that, is that the teeth can get a little bluish discoloration, or just discoloration. The other thing that's more common, is could make you more sensitive to the sun, and if you're on Minocycline, do not drink alcohol with the pill. This is Dr. Loretta Ciraldo in Miami.

Featured

Related Searches

M
Is DIY in your DNA? Become part of our maker community.
Submit Your Work!